MAUDE Adverse Event Report: ASO LLC CVS; MAXFLEX SENSITIVE SKIN ALL ONE SIZE

ASO LLC CVS; MAXFLEX SENSITIVE SKIN ALL ONE SIZE
Model Number UPC#050428475041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 04/29/2025 returned product and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.
 
Event or Problem Description
On the initial report received by aso on 03/26/2025 consumer stated that product ripped her skin.On the completed consumer information report (cir) received on 04/08/2025, the consumer stated that she used the bandage to cover a wound on her left breast.The bandage ripped her skin off and now has a permanent scar on her chest.Treatment was required.The consumer went to the dermatologist that informed that area needed to be healed.In addition, the consumer states the issue was with the tape area and that the symptoms did not correct after she stopped using the product.

Brand Name
CVS
Common Device Name
MAXFLEX SENSITIVE SKIN ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
300 sarasota center blvd.
9413790300
MDR Report Key21959739
Report Number1038758-2025-00009
Device Sequence Number9197538
Product Code KGX
UDI-Device Identifier00050428475041
UDI-Public00050428475041
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberUPC#050428475041
Device Catalogue Number596731
Device Lot Number226835
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale